Minimizing Lp-norm among the Functions of Bounded Second Derivatives.
Manuscripta mathematica, Tome 74 (1992) no. 2, pp. 341-358
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
constrained minimum problems, explicit solution, comparison theory, bounded second derivatives
@article{MM2_1992__74_2_155700,
author = {Dong Zhang},
title = {Minimizing {Lp-norm} among the {Functions} of {Bounded} {Second} {Derivatives.}},
journal = {Manuscripta mathematica},
pages = {341--358},
year = {1992},
volume = {74},
number = {2},
zbl = {0783.49007},
url = {http://geodesic.mathdoc.fr/item/MM2_1992__74_2_155700/}
}
Dong Zhang. Minimizing Lp-norm among the Functions of Bounded Second Derivatives.. Manuscripta mathematica, Tome 74 (1992) no. 2, pp. 341-358. http://geodesic.mathdoc.fr/item/MM2_1992__74_2_155700/